Why Lupus Nephritis Patients Have Feet Pain2015-05-01 16:29
Why Lupus Nephritis patient have feet pain ? You know, Lupus Nephritis is associated with immune disorder. With the progression of this disease, kidney function will decline gradually, then a series of symptoms will occur, and feet pain is one of the common symptoms.
What are the causes of feet pain in Lupus Nephritis ?
1. Arthritis or gout
Lupus Nephritis is resulted from SLE, which can also attack many other organs. With the aggravation of this kidney disease, joint is more likely to be involved in this disease. This is because impaired kidneys are unable to remove uric acid completely. The accumulation of uric acid can induce arthritis and gout easily, so patients may have feet pain.
2. Feet swelling
Generally, swelling isn’t painful, but in severe cases, swelling causes poor blood circulation that increases the risk of infections. If patients find fluid retention in their feet, they should take some therapies to ease this problem.
3. Electrolyte imbalance
In addition to cleansing blood, maintaining electrolyte balance is another kidney function. When kidneys fail to work normally, electrolyte balance will be destroyed easily. Then, low calcium level, high phosphorus level and high potassium level may be the causes of feet pain for Lupus Nephritis patients.
Now, we can know the cause of feet pain changes from person to person. If patients want to ease their feet pain, they should firstly find out the cause of their feet pain. Corresponding treatment can make patients get rid of these problems effectively.
If you have other questions or need any help in treating Lupus Nephritis, you can send email to us or contact our doctor on WhatsApp/Viber, we are here waiting to help you.
Our email: email@example.com
Our WhatsApp/Viber: +8618633865632
What you also want to know:
How can I get this treatment ?
How can I get this treatment in my counties ?
How much is this treatment ?
What is the duration if I receive this treatment in your hospital ?
How can I go to your hospital ?